RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 314–317 (Mi mz1054)  

Brief Communications

Local properties of solutions of higher-order elliptic systems with double nonlinearity

E. A. Kalita

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

DOI: https://doi.org/10.4213/mzm1054

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 259–262

Bibliographic databases:

Received: 04.02.1997
Revised: 11.02.1998

Citation: E. A. Kalita, “Local properties of solutions of higher-order elliptic systems with double nonlinearity”, Mat. Zametki, 65:2 (1999), 314–317; Math. Notes, 65:2 (1999), 259–262

Citation in format AMSBIB
\Bibitem{Kal99}
\by E.~A.~Kalita
\paper Local properties of solutions of higher-order elliptic systems with double nonlinearity
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 314--317
\mathnet{http://mi.mathnet.ru/mz1054}
\crossref{https://doi.org/10.4213/mzm1054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706545}
\zmath{https://zbmath.org/?q=an:0937.35049}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 259--262
\crossref{https://doi.org/10.1007/BF02679825}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1054
  • https://doi.org/10.4213/mzm1054
  • http://mi.mathnet.ru/eng/mz/v65/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:93
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020